# SDR USAA020116

- Difficulty date: March 9, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 45,802 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.75 INCHES LONG, LEFT HORIZ STABILIZER LOWER SIDE STATION 99.07 AND 66.54.  CUT OUT DAMAGE, HFEC AREA, INSTALLED FILLER AND DOUBLER PER TR 55-10-07 REV A.  (M)
